# SDR ASAA9880191

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS IN THE AFT CABIN WERE FOUND INOPERATIVE.  REPLACED THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
